Fundamental solutions of the Cauchy problem for some degenerate parabolic equations of the Kolmogorov type
Abstract
Fundamental solutions of the Cauchy problem for three classes of degenerate parabolic equations are investigated. These equations are natural generalizations of the classical Kolmogorov equation of the diffusion with the inertia.Downloads
Published
25.11.2011
Issue
Section
Research articles
How to Cite
Ivasyshen, S. D., and V. V. Layuk. “Fundamental Solutions of the Cauchy Problem for Some Degenerate Parabolic Equations of the Kolmogorov Type”. Ukrains’kyi Matematychnyi Zhurnal, vol. 63, no. 11, Nov. 2011, pp. 1469-00, https://umj.imath.kiev.ua/index.php/umj/article/view/2819.